Translator Disclaimer
2020 Existence of a Solution for a Stationary Maxwell-Stokes Type System
Junichi Aramaki
Commun. Math. Anal. 23(1): 1-16 (2020).

Abstract

In this paper, we consider the Maxwell-Stokes type system containing $p$-curlcurl equation in a bounded multiply connected domain. We demonstrate the existence of a weak solution. Moreover, we show the continuous dependence of the solution on known data.

Citation

Download Citation

Junichi Aramaki. "Existence of a Solution for a Stationary Maxwell-Stokes Type System." Commun. Math. Anal. 23 (1) 1 - 16, 2020.

Information

Published: 2020
First available in Project Euclid: 19 June 2020

MathSciNet: MR4103522

Subjects:
Primary: 35A05, 35A15, 35D05, 35Q30

Rights: Copyright © 2020 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 1 • 2020
Back to Top